# SDR UALA2012111206484

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BS 1640 TO 1680 RBL 52 INBOARD OF R4 DOOR C CHANNEL UNDER DRAIN PAN CORRODED.   REMOVED CHANNEL AND FOUND OUT OF LIMITS.  INSTALLED NEW CHANNELS IAW SRM AND DRAWING 146N5230. MAJOR REPAIR.
